# SDR SWAA2016041150771

- Difficulty date: April 5, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 65,241 hours, 52,113 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: ST107R
- Part serial: 110880A
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE HYD SYS A PRESS INDICATOR READ 900 PSI A HYD QTY NORMAL.  ALL A SYSTEMS OPERATED NORMALLY & PRESS LIGHTS NORMAL AFTER GEAR EXTENSION, HYD SYS A INDICATION NORMAL THROUGH SHUTDOWN.  R & R A HYD SYS PRESS TRANSMITTER AMM.
